# SDR R61A202001170034

- Difficulty date: January 12, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N725YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000506
- Aircraft time: 11,712 hours, 7,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17116940407
- Part serial: 0000861502
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR A HEAVY CHECK*** LH WINGTIP FOUND CRACKED. REPLACED LH WINGTIP IAW AMM 57-30-00-400-801-A. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
